Legendrian singular links and singular connected sums

Cited 0 time in webofscience Cited 0 time in scopus
44 Viewed 1 Downloaded
Title
Legendrian singular links and singular connected sums
Author(s)
Byung Hee An; Youngjin Bae; Seonhwa Kim
Publication Date
2018
Journal
JOURNAL OF SYMPLECTIC GEOMETRY, v.16, no.4, pp.885 - 930
Publisher
INT PRESS BOSTON
Abstract
We study Legendrian singular links up to contact isotopy. Using a special property of the singular points, we dene the singular connected sum of Legendrian singular links. This concept is a generalization of the connected sum and can be interpreted as a tangle replacement, which provides a way to classify Legendrian singular links. Moreover, we investigate several phenomena only occur in the Legendrian setup. ⓒ by International Press of Boston, Inc. All rights reserved.
URI
https://pr.ibs.re.kr/handle/8788114/5605
ISSN
1527-5256
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2018_BHA+SHK_Legendrian singular links and singular connected sums.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse